# SDR UALA2012072003954

- Difficulty date: July 19, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 57,747 hours, 16,161 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Migrated
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR DIFFICULT TO CLOSE.  DOOR HAD MIGRATED DOWN.  UPPER HINGE ARM BEARING MIGRATED DOWN AND BOLT FOR BEARING GOUGING UPPER HINGE ARM CUTOUT.  REMOVED DR 2L.  REPLACED UPPER AND LOWER TOWER SHAFT HINGE LINK BEARING PER MM, INSTALLED DOOR 2L.
